# SDR C2XA01IA354

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 2180
- Condition: Cracked
- Location: Cockpit
- Part time: 5,704 hours, 4,044 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 3712, THE CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD SHATTERED ON APPROACH.  THE CREW DECLARED AN EMERGENCY, PERFORMED AN EMERGENCY DESCENT, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED WINDSHIELD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
